# SDR DXTA2025102005351

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N967QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0421
- Aircraft time: 725 hours, 489 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UP FROM 10/01. MAIN DOOR LATCH TAKES A LOT OF PRESSURE TO PUSH DOWN INTO LOCKED POSITION CORRECTIVE ACTION: PERFORMED CABIN DOOR STOP RIGGING. OPS CHECK GOOD. IAW CE680 AMM 52-10-00
